# SDR 96ZZZX4668

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 4639311005
- Condition: Plating Missing
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX OUTPUT SHAFT SILVER PLATING MISSING ON THREE SPOTS ON INSIDE DIAMETER OF SHAFT.  NOT ACCEPTABLE IAW CURRENT REM 305 MANUAL.  PART IS NO GOOD AS IS.
